What can I do to relieve skin rash?

default
Posted on Sun, 6 May 2012 in Skin Rash
Question: Hi I have a lot of small bumbs all over my face and it tooks like a rash. Can you please look at some photos and let me know what I can do that will realeve them, I am going on vaction in 4 days :(
doctor
Answered by Dr. Sudarshan 2 hours later
Dear Moutida,

Thanks for your query.

1)Since how long do u have this rash ?
2)Have you started using any new cosmetic?
3)Any new medication you have started ?
4)Have you taken sea food recently?
5)Is the rash itchy?

Do send the images of the lesions to YYYY@YYYY with Sub ATTN : Dr Sudarshan.

Meanwhile you can take antihistaminincs for the same and can apply calamine lotion.

if the rash increases you should contact nearest board certified physician or dermatologist.

Hope I have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 4 hours later
Dear Dr XXXXXXX

1)Since how long do u have this rash ? It started yesterday
2)Have you started using any new cosmetic? No
3)Any new medication you have started ? No
4)Have you taken sea food recently? I had fish on the 8th but have never had a reaction to fish
5)Is the rash itchy? A little but not much

I have emailed the photos. Thank you -Erin-

YYYY@YYYY

doctor
Answered by Dr. Sudarshan 7 hours later
Dear mountida,

Thanks for the details and the photos.

I went through your photos and description provided by you, it does not look like allergic or contact dermatitis. It could be periporitis or milliaria due to heat.

You can follow these measures:
1. Apply a cool soothing lotion like calamine or aloe vera lotion.
2. Maintain sun protection, if possible cool environment.
3. Do not use any cosmetic or other products.
Rash should go away in seven days.

Hope this answers your query.

Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1385 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Skin care

doctor1 MD

i had acne problem, with the docts advice i took diane 35 for 6 month. all my acne problem is solved. during the consumption of the medicine my...

doctor1 MD

Hi I have very red lips with black patches because I used to get a rash on my lips as a child now tge condition of my lips has changed .I think it...

doctor1 MD

Hello Dr. I was using Betnovate skin cream from last three years. I used it in night appox three times in a week. My skin was very nice while I was...

doctor1 MD

Hi, I am 34 years old with oily acne prone skin. I have been using the Erytop Gel for 3 weeks now. While my acne has reduced and scars have faded,...

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin...

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going...

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin...

Get personalised answers from verified doctor in minutes across 80+ specialties

182 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2